Formación académica:
- Licenciatura en Matemáticas por la Universidad de Guanajuato (2005-2009).
- Maestría en Ciencias con Especialidades en Matemáticas Básicas por el CIMAT (2009-2010).
- Doctorado en Ciencias Matemáticas por la Facultad de Ciencias de la UNAM (2015-2016).
Principales áreas de investigación:
- Teoría aditiva de números.
- Teoría de las coloraciones.
- Geometría combinatoria.
Producción académica reciente (5 últimos años)
- Huicochea M., An inverse theorem in F_p and rainbow-free colorings, Mosc. J. Comb. Number Theory 7, No. 2 (2017).
- Huicochea M., Inverse theorems in Z/pZ when a subset is contained in a short arithmetic progression, Integers 17, A37 (2017).
- Huicochea M., Almost arithmetic progressions in F_p, Notes Number Theory Discrete Math 24, No. 1, 61-75 (2018).
- Huicochea M., A proof of a conjecture of Lev, Int. J. Number Theory 14, No. 10, 2583-2597 (2018).
- Huicochea M., Sums of finite subsets in R^d, European J. Combin. 79, 15-26 (2019).
- Huicochea M., On Freiman's 3k-4 theorem, Unif. Distrib. Theory 14, No. 2, 43-68 (2019).
- Huicochea M. On the number of popular differences in Z/pZ, J. Number Theory 214, 202-239 (2020).
- Huicochea M. On the number of rainbow solutions of linear equations in Z/pZ, Australas. J. Combin. 78, 118-132 (2020).
- Huicochea M., Beck's Theorem for plane curves, Electron. J. Combin. 27, P4.54 (2020).
- Huicochea M., On the number of monochromatic lines in R^d, Discrete Comput. Geom. 65(4), 1061-1086 (2021).
- Huicochea M., On the minimum number of ordinary conics, Bol. Soc. Mat. Mex. 27, A28 (2021).
- Huicochea M., On the sums of dilates in R^d, North-W. Eur. J. of Math.7, 7-27 (2021).
- Huicochea M., On the minimum number of high degree curves containing few points, (enviado)
- Huicochea M., Leaños J., Rivera L.M., A note on the minimum number of red lines needed to pierce the intersections of blue lines, (enviado)